Alert archive / Texas / Gale Warnings in 2016

Gale Warning 11, NWS Corpus Christi, TX

December 29, 2016

NWS Corpus Christi, TX issued this gale warning at Dec 29, 2016, 2:38 AM CST. It took effect at Dec 29, 2016, 6:00 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 29, 2016, 2:38 AM CST (08:38 UTC)
In effect from
Dec 29, 2016, 6:00 AM CST
Expired
Dec 29, 2016, 9:12 AM CST
In force
3 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

886 
WHUS74 KCRP 290838
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
238 AM CST THU DEC 29 2016

...A GALE WARNING IS IN EFFECT FOR THE MIDDLE TEXAS GULF WATERS...

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE BAYS AND
WATERWAYS...

...DENSE FOG TO CONTINUE TONIGHT THROUGH THURSDAY MORNING ACROSS
THE BAYS AND NEARSHORE WATERS...

.AREAS OF DENSE FOG WILL BEGIN TO DISSIPATE BEFORE OR AROUND
SUNRISE...AS A STRONG COLD FRONT MOVES TOWARD THE GULF WATERS. THE
COLD FRONT WILL MOVE INTO THE WATERS AROUND SUNRISE. STRONG TO
VERY STRONG NORTH TO NORTHEAST WINDS WILL OCCUR IN THE WAKE OF THE
FRONT...WITH FREQUENT GUSTS IN EXCESS OF GALE FORCE OVER THE GULF
WATERS. THE GALE FORCE GUSTS WILL CONTINUE UNTIL THE LATE
AFTERNOON OR EARLY EVENING. 

GMZ250-255-291645-
/O.CON.KCRP.MF.Y.0020.000000T0000Z-161229T1400Z/
/O.UPG.KCRP.GL.A.0007.161229T1400Z-161230T0000Z/
/O.NEW.KCRP.GL.W.0011.161229T1200Z-161230T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
238 AM CST THU DEC 29 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...
...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM CST
THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM
CST THIS MORNING. THE ADVISORY AND WARNING ARE FOR THE NEARSHORE
GULF WATERS BAFFIN BAY TO MATAGORDA SHIP CHANNEL OUT TO 20 NM. 

* VISIBILITY: FREQUENTLY LESS THAN 1 NAUTICAL MILE.

* WINDS: BECOMING NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS 35 TO
  40 KNOTS BY MID MORNING...THEN NORTHEAST IN THE AFTERNOON. 

* WAVES/SEAS: BUILDING TO 7 TO 9 FEET WITH OCCASIONAL SEAS OF 
  11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ270-275-291645-
/O.UPG.KCRP.GL.A.0007.161229T1400Z-161230T0000Z/
/O.NEW.KCRP.GL.W.0011.161229T1200Z-161230T0300Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
238 AM CST THU DEC 29 2016

...GALE WARNING IN EFFECT FROM 6 AM THIS MORNING TO 9 PM CST THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO 9 PM CST
THIS EVENING. THE GALE WARNING IS FOR THE OFFSHORE WATERS BAFFIN
BAY TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM OFFSHORE. 

* WINDS: BECOMING NORTH 25 TO 30 KNOTS WITH FREQUENT GUSTS AROUND
  40 KNOTS BY MID MORNING...THEN NORTHEAST IN THE AFTERNOON.

* WAVES/SEAS: BUILDING TO 9 TO 11 FEET WITH OCCASIONAL SEAS OF 
  14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-291645-
/O.CON.KCRP.MF.Y.0020.000000T0000Z-161229T1400Z/
/O.NEW.KCRP.SC.Y.0072.161229T1200Z-161230T0000Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
238 AM CST THU DEC 29 2016

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
CST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM THIS MORNING TO
6 PM CST THIS EVENING. A DENSE FOG ADVISORY REMAINS IN EFFECT
UNTIL 8 AM CST THIS MORNING. THESE ADVISORIES ARE IN EFFECT FOR
THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. 

* VISIBILITY: FREQUENTLY LESS THAN 1 NAUTICAL MILE THROUGH SUNRISE.

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS NEAR GALE
  FORCE...BECOMING NORTHEAST IN THE AFTERNOON. 

* WAVES/SEAS: CHOPPY TO ROUGH. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GW
1 follow-up statement
113 
WHUS74 KCRP 291512
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
912 AM CST THU DEC 29 2016

...A GALE WARNING IS IN EFFECT THIS AFTERNOON AND THIS EVENING FOR
THE OPEN WATERS...

.A STRONG COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS THIS
MORNING. THIS WILL RESULT IN GUSTY NORTH WINDS AND BUILDING SEAS.
GALE CONDITIONS WILL PREVAIL THIS AFTERNOON AND EVENING OVER THE
OPEN WATERS WHILE SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST
OVER THE BAYS.  

GMZ250-255-292315-
/O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0000Z/
/O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/
/O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0000Z/
/O.NEW.KCRP.SC.Y.0073.161230T0000Z-161230T1200Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
912 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS
EVENING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A
SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY
IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS
  AFTERNOON AND EARLY EVENING. GUSTS UP TO 35 KNOTS THIS AFTERNOON
  INTO THE EARLY EVENING.

* SEAS: SEAS BUILDING TO 7 TO 9 FEET BY THIS AFTERNOON AND EARLY
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ270-275-292315-
/O.CAN.KCRP.GL.W.0011.000000T0000Z-161230T0300Z/
/O.EXB.KCRP.SC.Y.0072.000000T0000Z-161229T1800Z/
/O.NEW.KCRP.GL.W.0012.161229T1800Z-161230T0600Z/
/O.NEW.KCRP.SC.Y.0073.161230T0600Z-161230T1500Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
912 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY...
...GALE WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT...
...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM
CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT CST
TONIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. IN ADDITION...A
SMALL CRAFT ADVISORY HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY
IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY. 

* WINDS: NORTH 20 TO 25 KNOTS INCREASING TO 25 TO 30 KNOTS THIS
  AFTERNOON AND EVENING. FREQUENT GUSTS TO 35 KNOTS THIS
  AFTERNOON AND EVENING.

* SEAS: BUILDING TO 10 TO 12 FEET BY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

GMZ230-235-292315-
/O.EXT.KCRP.SC.Y.0072.000000T0000Z-161230T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
912 AM CST THU DEC 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST
TONIGHT. 

* WINDS: NORTH 20 TO 25 KNOTS WITH GUSTS TO AROUND 30 KNOTS.

* WAVES/SEAS: CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE
FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING.

&&

$$

MB

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this gale warning went out at Dec 28, 11:03 PM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Dec 28, 11:03 PM CST, 3 hours 35 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
1103 PM CST Wed Dec 28 2016

.DISCUSSION...

Not much change in the forecast mentality late this evening as
things are looking to be in decent shape. Fog seems to be less of
an issue over the inland sections at this time and even along the
some of the barrier islands. Not seeing the need for a dense fog
advisory at this point with winds remaining strong enough ahead
of the approaching cold front and veering more towards the south
to keep some drier air and mixing going. Could still be a very
brief period of thicker fog, less than one-half mile, right ahead
of the front. Otherwise, the front is still trucking southward and
should be sweeping through the region by mid-Thursday morning.

Update for 06Z aviation cycle.

&&

.AVIATION...

Tonight...LIFR/VLIFR. Another slug of moisture will advect back
into a majority of our terminals with LIFR/VLIFR vsbys and cigs.
Have backed off the vsbys across the region but keep the lower
cigs in-lieu of. Light southeasterly winds early tonight will
slowly veer towards the south-southwest ahead of an approaching
cold front. High confidence.

Thursday...VFR. Strong northerly winds are expected behind a
strong cold front by mid to late-morning. Gusts upwards of 30
knots expected as conditions improve. A few showers are possible
along the frontal boundary but they will be short lived. High
confidence.

&&

PREVIOUS DISCUSSION... /Issued 355 PM CST Wed Dec 28 2016/

SHORT TERM (Tonight through Thursday Night)...

Nice warm up today with a mixture of south-southwesterly winds.
This has lead to some clearing across the region including the
bays where dense fog has plagued these areas for the past few
days. However, winds will again become onshore with dense fog
across the near shore waters to slowly move back inland into the
bays and the coastal counties. This will lead to areas of fog for
the the coastal areas where fog may become dense. Confident that
the fog should be rather persistent along the coast as winds also
weaken ahead of the approaching cold front. Also, moisture should
pool ahead of this front to allow for fog to develop farther
inland. However, winds may begin to take on a weak southwest flow
late tonight which has a tendency to improve visibilities. Right
now, maintained areas of fog across the inland areas but patchy
dense fog will remain a possibility. Will monitor the situation to
either issue or hold back on a dense fog advisory for the inland
locations. Temperatures tonight and Thursday are a bit tricky
mainly due to the timing of the front. Current timing of the front
brings it through South Texas around sunrise. This may drop
overnight lows down into the upper 50s to lower 60s across the
northern tier from Cotulla to Victoria, yet keep temps in the
upper 60s to low 70s across the Coastal Bend and into the southern
Brush Country toward Laredo. Daytime highs may occur early in the
morning as temperatures are expected to drop through the day,
although a slight warm up is possible during the afternoon. Will
maintain overall high temperatures in the mid to upper 60s across
the region. Scattered showers are expected to develop along the
frontal boundary as moisture increases further. Activity should
quickly push offshore through the morning hours. But with this
cold front comes strong winds that are expected to mix down to the
surface. Most of the region should reach Wind Advisory criteria,
with the exception of the Rio Grande Plains although this region
should remain quite breezy. Winds should become stronger the
farther south-southeast you go with the coastal locations being
the strongest, while gusts to gale force will be possible across
the Middle Texas Coastal Waters. The Marine Dense Fog Advisory
will likely be removed heading into the Thursday as the front
pushes through bringing drier and cooler air. Winds will gradually
diminish through Thursday night, with temperatures cooling into
the mid 40s across much of South Texas.

LONG TERM (Friday through Wednesday)...

A rapid transition to return flow is expected early in the fcst pd.
This will lead to thickening cloud cover and generally light pcpn
developing mainly from Friday night through Saturday afternoon. Pcpn
is expected to become more convective in nature during the day on
Saturday as increasing southerly flow boosts dewpoints back into the
60s again.  Could see a few thunderstorms over the open waters
mainly Saturday aftn and eve given marginal CAPEs.  Isentropic
upglide along with an approaching weak shortwave trough axis and the
RRQ of a 120 knot jet streak will be the main pcpn drivers.  Ppcn
will be more isolated and limited to the far eastern areas on Sunday
as the main source of lift shifts ewd.  The CWA will be well within
the warm sector once again by Sunday and thus above normal temps
will prevail through at least Tuesday.  Likely to see areas of fog
during this timeframe given the SSTs in the lower to mid 60s and
dewpoints at least 5 degs warmer than those readings.  The models
are getting closer in agreement with the strong cold front expected
next week. Latest solns point towards a Wednesday fropa.  For now
will lean in this direction although confidence remains low given
the decent ensemble spread exhibitied by the various members.

MARINE...

Marine Dense Fog to continue tonight through early Thursday ahead
of the next cold front. With the passage of the front,
visibilities will drastically improve.

Gale Watch Remains in effect for Thursday and will likely be
replaced with a Gale Warning overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    68  69  49  62  59  /  10  30  10  10  20
Victoria          62  66  46  59  53  /  20  10  10  10  40
Laredo            65  66  49  59  55  /  10  20  10  10  20
Alice             65  68  47  62  57  /  10  30  10  10  20
Rockport          65  68  50  63  59  /  20  30  10  10  20
Cotulla           59  65  47  60  52  /  10  10  10  10  20
Kingsville        67  70  49  64  59  /  10  30  10  10  20
Navy Corpus       69  69  52  64  59  /  10  40  10  10  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Gale Watch from 8 AM CST Thursday through Thursday afternoon For
     the following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Dense Fog Advisory until 8 AM CST Thursday For the following
     zones: Bays and Waterways from Baffin Bay to Port Aransas...
     Bays and Waterways from Port Aransas to Port O'Connor...
     Coastal waters from Baffin Bay to Port Aransas out 20 NM...
     Coastal waters from Port Aransas to Matagorda Ship Channel
     out 20 NM.

&&

GH/77...AVIATION
Hazardous weather outlook, Dec 28, 4:20 PM CST, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
420 PM CST WED DEC 28 2016

TXZ229>234-239>247-292230-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
420 PM CST WED DEC 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

AREAS OF FOG ARE EXPECTED TO DEVELOP TONIGHT OVER PORTIONS OF
SOUTH TEXAS...WITH PATCHY DENSE FOG LIKELY AT TIMES OVER THE
EASTERN AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ELEVATED FIRE WEATHER DANGER IS EXPECTED FOR AREAS GENERALLY EAST
OF HIGHWAY 281 THURSDAY AFTERNOON BEHIND THE FRONT. CRITICAL FIRE
WEATHER DANGER IS POSSIBLE FOR COASTAL LOCATIONS.

WIND ADVISORIES POSSIBLE FOR PORTIONS OF SOUTH TEXAS THURSDAY
BEHIND THE COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

GMZ230-235-250-255-270-275-292230-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
420 PM CST WED DEC 28 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A DENSE FOG ADVISORY IS IN EFFECT FOR THE BAYS AND NEARSHORE
WATERS UNTIL 8 AM THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A GALE WATCH IN EFFECT THURSDAY MORNING THROUGH THURSDAY
AFTERNOON ACROSS THE MIDDLE TEXAS COASTAL WATERS.

SMALL CRAFT ADVISORY CONDITIONS EXPECTED THURSDAY NIGHT INTO FRIDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 2:38 AM CSTSmall Craft AdvisoryCRP24 hr
Dec 29, 4:50 AM CSTDense Fog AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio4 hr
Dec 29, 9:12 AM CSTGale WarningCRP15 hr
Dec 29, 9:12 AM CSTSmall Craft AdvisoryCRP24 hr

Nearby

Gale Warnings in Texas, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.